Construction of new infinite sequence complexion soliton-like solutions of nonlinear evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (7): 070202     doi:10.7498/aps.62.070202
GENERAL Current Issue| Archive| Adv Search  |   
Construction of new infinite sequence complexion soliton-like solutions of nonlinear evolution equations
Taogetusang
College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn